# SDR COMA0860107

- Difficulty date: February 3, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 21,875 hours, 18,240 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: 32156222
- Part serial: 520C
- Condition: Faulty
- Location: Rt A/C Pack
- Part time: 9,113 hours, 7,540 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4964 - RECEIVED SMOKE TOILET AND RT PACK HIGH TEMP MESSAGES.  DECLARED EMERGENCY, RETURNED TO CVG, LANDED WITHOUT INCIDENT.  REPLACED RIGHT PACK PRSOV.  NO FURTHER DEFECTS.
